# SDR MALA040213

- Difficulty date: February 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 16,938 hours, 18,537 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: CM7715
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: C
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

TRANSIT LIGHT ON AFTER LIFT OFF, DURING GEAR RETRACTION (HYDRAULIC PUMP ON) TRANSIT LIGHT GOT BRIGHTER THEN REMAINED ON ALONG WITH RT GEAR LIGHT.   LT AND RT NOSE GEAR LIGHTS WERE OUT.  CYCLED GEAR DOWN, GOT 3 GREEN GEAR LIGHT BUT THE TRANSIT LIGHT REMAINED ON.  FOUND TEST BUTTON TO BE ENGAGED SLIGHTLY CAUSING LIGHT TO STAY ON IN DIM MODE.  CHANGED BULBS CM7715. PERFORMED GEAR SWINGS IAW MFG AMM CH 32-30-00-5 TO CHECK FOR GREEN LIGHT RT MAIN BEING OFF.  GEAR SWINGS ALL CHECK GOOD AFTER 10 UP AND DOWN SWINGS.  LIGHT (TRANSIT) DOES NOT STAY ON WITH GEAR IN UP OR DOWN POSITION.  OK FOR SERVICE.
